CSN Login
Members Online: 0

You are here

Achy legs?

omrhill
Posts: 125
Joined: May 2012

Quick question. I'm in between chemo/radiation and surgery. I'm feeling really good now that the treatment effects have worn off, but my legs get really achy and weak by the end of the day. I'm wondering if that's residual radiation effects? Or (and more likely) lack of exercise? Thanks!
Robin

PatchAdams
Posts: 271
Joined: Nov 2011

My potassium dropped twice and my legs felt like rubber and achy. Might ask your onc to draw a potassium. Bananas will not do the trick if you have low potassium. You'd have to eat a dozen or so a day.

Food List

Scroll down to the chart for foods high in potassium.

Helen321's picture
Helen321
Posts: 1409
Joined: May 2012

Could be a combo. I have that without chemo. My doctor tells me all the time to exercise and eat more bananas. My legs get very wobbly.

Nana b's picture
Nana b
Posts: 3045
Joined: May 2009

Unfortunately, nothing will work the same again. May get better but my legs and hips still hurt, 4 years later. Im trying meditation.

Take care!

Subscribe to Comments for "Achy legs?"